# SDR GLBA20090418A

- Difficulty date: April 18, 2009
- Submitted: April 19, 2009
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 26,964 hours, 33,043 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Master Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HAD MASTER WARNING AND MASTER CAUTION ANNC FLASHERS ON TAKEOFF, ABORTED.  MASTER WARNING FLASHERS SEEMS TO COME ON ANYTIME MASTER CAUTION FLASHERS COMES ON.  MAINTENANCE R & R PRINTED CIRCUIT BOARD.  OPERATIONAL CHECKS WERE GOOD IAW MM 31-61-10.
